Chu, Yuming

< Back to all Authors
Group by: Item type | Date
Jump to:
2006 | 2008
Number of items: 2.


Xu, Shengyuan, Shi, Peng, Chu, Yuming and Zou, Yun (2006) Robust stochastic stabilization and H∞ control of uncertain neutral stochastic time-delay systems. Journal of Mathematical Analysis and Applications, 314 (1). pp. 1-16. ISSN 0022-247X


Zhang, Xiaoming and Chu, Yuming (2008) The Geometrical Convexity and Concavity of Integral for Convex and Concave Functions. Research report collection, 11 (1).